Jump to content
×
Are you looking for the BariatricPal Store? Go now!

6 day Post op shaking help



Recommended Posts

The only advice I can give is call your doctor...I have not seen this or experienced anything like this. Better safe than sorry!!

Good luck!

Share this post


Link to post
Share on other sites

1 hour ago, Amanda Baker said:

I am 6 days post op and constant shake help

You have given so little information that no one can offer advice except that if it is that concerning to you please see a doctor as per the above post.

Share this post


Link to post
Share on other sites

It doesn't seem you are a natural English speaker. The translation product you are using isn't doing well with just short thoughts. It may help if you tell us more, using several lines of text, then we might get the sense of what you're telling us.

Gosh, I hope this translates decently.

If you are an English speaker, then give us more complete information. Good folks here are anxious to help.

Good Luck

Tek

Edited by The Greater Fool

Share this post


Link to post
Share on other sites

3 minutes ago, Amanda Baker said:

in er possible dehydration

Lyrica yeah med side effect or dehydration, you can get an outpatient iv if it gets bad ask surgeon

Share this post


Link to post
Share on other sites

22 hours ago, Amanda Baker said:

They gave me 2 bags of fluids and Benadryl

is it working?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×